Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 118, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Nov 13, 2012, 9:29 PM EST. It took effect at Nov 13, 2012, 10:00 PM EST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2012, 9:29 PM EST (02:29 UTC)
- In effect from
- Nov 13, 2012, 10:00 PM EST
- Expired
- Nov 16, 2012, 3:56 AM EST
- In force
- 54 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
236 WHUS73 KAPX 140229 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 929 PM EST TUE NOV 13 2012 LMZ341-141030- /O.NEW.KAPX.SC.Y.0118.121114T0300Z-121115T1600Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 929 PM EST TUE NOV 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
9 follow-up statements
031 WHUS73 KAPX 140925 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 425 AM EST WED NOV 14 2012 LMZ342-344>346-141730- /O.EXA.KAPX.SC.Y.0118.000000T0000Z-121115T1600Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 425 AM EST WED NOV 14 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-141730- /O.CON.KAPX.SC.Y.0118.000000T0000Z-121115T1600Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 425 AM EST WED NOV 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
436 WHUS73 KAPX 141612 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1112 AM EST WED NOV 14 2012 LMZ341-342-344>346-150015- /O.CON.KAPX.SC.Y.0118.000000T0000Z-121115T1600Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1112 AM EST WED NOV 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
637 WHUS73 KAPX 142028 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 328 PM EST WED NOV 14 2012 LMZ341-342-344>346-150430- /O.CON.KAPX.SC.Y.0118.000000T0000Z-121115T1600Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 328 PM EST WED NOV 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
462 WHUS73 KAPX 150100 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 800 PM EST WED NOV 14 2012 LSZ321-150900- /O.EXA.KAPX.SC.Y.0118.000000T0000Z-121115T1600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 800 PM EST WED NOV 14 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-344>346-150900- /O.CON.KAPX.SC.Y.0118.000000T0000Z-121115T1600Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 800 PM EST WED NOV 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
163 WHUS73 KAPX 150307 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1007 PM EST WED NOV 14 2012 LMZ341-342-344>346-151115- /O.CON.KAPX.SC.Y.0118.000000T0000Z-121115T1600Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1007 PM EST WED NOV 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-151115- /O.CON.KAPX.SC.Y.0118.000000T0000Z-121115T1600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1007 PM EST WED NOV 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
534 WHUS73 KAPX 150912 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 412 AM EST THU NOV 15 2012 LMZ341-342-344>346-151715- /O.EXT.KAPX.SC.Y.0118.000000T0000Z-121116T1000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 412 AM EST THU NOV 15 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-151715- /O.EXT.KAPX.SC.Y.0118.000000T0000Z-121115T2200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 412 AM EST THU NOV 15 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
749 WHUS73 KAPX 151910 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 210 PM EST THU NOV 15 2012 LSZ321-161000- /O.EXT.KAPX.SC.Y.0118.000000T0000Z-121116T1000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 210 PM EST THU NOV 15 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-344>346-161000- /O.CON.KAPX.SC.Y.0118.000000T0000Z-121116T1000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 210 PM EST THU NOV 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
840 WHUS73 KAPX 160341 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1041 PM EST THU NOV 15 2012 LMZ341-342-344>346-161000- /O.CON.KAPX.SC.Y.0118.000000T0000Z-121116T1000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1041 PM EST THU NOV 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-161000- /O.CON.KAPX.SC.Y.0118.000000T0000Z-121116T1000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1041 PM EST THU NOV 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
461 WHUS73 KAPX 160856 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 356 AM EST FRI NOV 16 2012 LMZ341-342-344>346-LSZ321-161000- /O.CAN.KAPX.SC.Y.0118.000000T0000Z-121116T1000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 356 AM EST FRI NOV 16 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 13, 7:01 PM EST, 2 hours 28 minutes earlier.
Area forecast discussion, Nov 13, 7:01 PM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 701 PM EST TUE NOV 13 2012 .SYNOPSIS... ISSUED AT 252 PM EST TUE NOV 13 2012 HIGH PRESSURE OVER THE MIDWEST...WILL BUILD NORTH INTO THE GREAT LAKES TONIGHT...AND BECOME CENTERED OVER THE MID ATLANTIC WEDNESDAY. THIS PATTERN WILL GENERATE SEASONAL TEMPERATURES WITH A FAIR AMOUNT OF SUN...ACROSS NORTHERN MICHIGAN WEDNESDAY THROUGH THE UPCOMING WEEKEND. && .UPDATE... ISSUED AT 701 PM EST TUE NOV 13 2012 AM WAITING FOR TEMPS TO SINK LIKE A STONE...BUT EARLY EVENING READINGS ARE HOLDING UP A LITTLE BETTER THAN I WOULD HAVE EXPECTED. DESPITE MAINLY CLEAR SKIES ACROSS MOST OF THE FORECAST AREA...THE ONSET OF WEAK WARM ADVECTION IS HELPING TO KEEP TEMP FALLS IN CHECK. HAVE ADJUSTED SKY COVER FORECAST TO ACCOUNT FOR CLEAR CONDITIONS OUTSIDE OF THE STRAITS/EASTERN UPPER/SAGINAW BAY AREAS. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 252 PM EST TUE NOV 13 2012 TONIGHT...MAIN CONCERN OVERNIGHT WILL BE THE CLOUD COVER. DRY AIR AND WARMER 850 MB TEMPERATURES ARE MAKING THEIR WAY INTO THE FORECAST AREA, AND BEGINNING TO SQUASH NOT ONLY THE LAKE EFFECT MACHINE, BUT THE CLOUDS. THE DRY AIR HAS MADE ITS WAY TO THE US-131 CORRIDOR AND WILL CONTINUE TO THE EAST DURING THE EVENING, AS WELL AS PUSH THE CLOUDS IN CHIPPEWA COUNTY INTO ONTARIO. THE ONLY QUESTION THEN IS HOW FAST WILL THE HIGHER CLOUDS CURRENTLY IN THE NORTHERN PLAINS GET HERE. MODELS AND THE TRENDS WOULD SAY NEAR 06Z. SO DO THE CLOUDS THICKEN ENOUGH TO PREVENT CRASHING TEMPERATURES? IT IS LOOKING LIKE NE LOWER COULD DROP INTO THE UPPER TEENS AT THIS POINT WITH THE SKIES CLEARING LONG ENOUGH TO RADIATE, BEFORE THE THICKER CLOUDS MOVE IN AND STOP THE RADIATIONAL COOLING. WEDNESDAY...THE DRY AIR AT 850 MB AND IN THE 700-500 MB LAYER BEGIN TO MOVE OUT OF THE REGION AND SOME MOISTURE MOVES INTO THE REGION WITH THE 500 MB SHORTWAVE TROUGH BY THE AFTERNOON. THE MODEL SOUNDINGS FOR WEDNESDAY AFTERNOON, STILL HAVE A DECENTLY DEEP AREA OF DRY AIR BELOW 850 MB, SO WHEN THE SHORTWAVE MOVES THROUGH THERE WILL PROBABLY BE ENOUGH MOISTURE ALOFT TO GET THE RAIN OR SNOW GOING, BUT WITH THE DRY AIR NEAR THE SFC, WILL BE LUCKY TO LAST. THE BEST PLACE FOR THE SPRINKLES WILL BE WHERE THE 850 MB MOISTURE IS THE BEST (BETTER THAN 70%), WHICH IS IN E UPPER. N LOWER IS STILL VERY DRY (RH<40%). .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 252 PM EST TUE NOV 13 2012 LONG WAVE TROUGH AXIS CENTERED OVER NOAM TO START THIS 7-DAY FORECAST PERIOD WITH SOME FAIRLY CHILLY AIR ACROSS THE NATIONS MIDSECTION. GFS LONGWAVE FORECAST THROUGH THE NEXT 7 DAYS SUGGEST THE LONG WAVE TROUGH WILL RETROGRADE TO ALONG OF JUST OFF THE WEST COAST BY THIS WEEKEND WITH THE CORE OF COLDEST AIR RETREATING BACK TOWARD THE POLE. THIS WOULD ALLOW WARMER AIR TO SPREAD BACK INTO THE GREAT LAKES REGION OVER THE NEXT SEVERAL DAYS WITH HIGHS POTENTIALLY WARMER ABOVE NORMAL ONCE AGAIN. WEATHER-WISE...NO MAJOR DISAGREEMENTS AMONG THE SHORTER TERM AND MEDIUM RANGE GUIDANCE SOLUTIONS. PRETTY QUIET OVERALL WITH SFC HIGH PRESSURE LARGELY DOMINATING...SAVE FOR A COUPLE WEAKISH SYSTEMS MOVING THROUGH THE REGION. WEDNESDAY NIGHT THROUGH THURSDAY...FIRST OF AFOREMENTIONED WEAKISH SYSTEMS. SFC AND UPPER RIDGE AXIS LOOKING TO SLIDE UP THROUGH THE EASTERN GREAT LAKES REGION INTO EASTERN CANADA. MEANWHILE...SHORT WAVE TROUGH AXIS SWINGS THROUGH CENTRAL CANADA INTO THE GREAT LAKES TO HUDSON BAY REGION ON THURSDAY... PUSHING A WEAK SHEARED OUT COLD FRONT THROUGH THE NRN LAKES REGION. MAIN FORCING SLIDES WELL NORTH OF THE REGION. SO...DO NOT EXPECT ANY PRECIP WITH THIS SYSTEM. BUT...WE WILL SEE A FEW BOUTS OF MID AND HIGH LEVEL CLOUD COVER IMPACTING THE REGION THROUGH THIS STRETCH OF TIME. FRIDAY THROUGH SUNDAY...FAIRLY STRONG PIECE OF ENERGY (THE EASTERN LEG OF A HIGH LATITUDE BLOCK ACROSS THE NRN PACIFIC) DIPS OUT OF THE GULF OF ALASKA INTO THE PAC NW BY SATURDAY. THIS LEADS TO BUILDING HEIGHTS/WARMING ACROSS THE CONUS THROUGH THE WEEKEND. MEANWHILE.. LARGE EXPANSE OF SFC HIGH PRESSURE AND DRY AIR WILL RESIDE ACROSS THE EASTERN CONUS THROUGH THE WEEKEND. THIS SHOULD TRANSLATE TO A FAIRLY DECENT STRETCH OF WEATHER THROUGH THIS WEEKEND WITH HIGH TEMPS IN THE MID 40S TO AROUND 50. MONDAY THROUGH TUESDAY...FORECAST TURNS MORE NEBULOUS FOR EARLY NEXT WEEK AS MODEL CONSENSUS AND CONTINUITY HAS NOT BEEN STELLAR FOR THIS TIME FRAME. BUT OVERALL...GUIDANCE HINTS AT AFOREMENTIONED PAC NW ENERGY DUMPING INTO THE UPPER MISSISSIPPI VALLEY/GREAT LAKES REGION FOR THE EARLY TO MIDDLE PART OF NEXT WEEK (ALONG WITH ANOTHER POTENTIAL EAST COAST STORM)...WHICH MAY START THE PROCESS OF CARVING OUT ANOTHER TROUGH OVER THE EASTERN CONUS BY LATER IN THE WEEK. AGAIN...CONSENSUS AND CONTINUITY IS NOT GREAT AND WEATHER IMPACT ACROSS MICHIGAN MAY NOT COME UNTIL BEYOND THE CURRENT FORECAST PERIOD. FOR NOW...WILL HAVE SLIGHT CHANCE (HIDDEN) POPS IN THE FORECAST FOR TUESDAY AND WE WILL SEE HOW THINGS PLAY OUT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 632 PM EST TUE NOV 13 2012 VFR...THOUGH SOME LOWER CLOUDS ARE POSSIBLE NEAR MBL LATE TONIGHT. HIGH PRESSURE OVER THE SOUTHERN LAKES WILL MOVE OFF TO THE NE...ALLOWING SOUTHERLY LOW LEVEL FLOW TO DEVELOP BY WEDNESDAY. THAT WILL SUPPORT INCREASING MID AND HIGH CLOUDS VERY LATE TONIGHT INTO WEDNESDAY ACROSS THE AREA. A SMALL CHANCE THAT SOME LOWER CLOUDS COULD GET SCAVENGED OFF OF LAKE MI INTO MBL LATE TONIGHT...BEFORE THE COLDEST AIR GETS EJECTED. HAVE A SCT025 DECK AT MBL FOR A WHILE LATE TONIGHT. LIGHT SOUTHERLY WINDS TONIGHT...PICKING UP A BIT ON WEDNESDAY. && .MARINE... ISSUED AT 252 PM EST TUE NOV 13 2012 WITH THE SFC HIGH THAT IS MOVING OVER US TONIGHT, WINDS WILL DROP OFF TONIGHT FOR A BIT. THEN ON WEDNESDAY, ONCE THE HIGH IS TO THE EAST, THE RETURN FLOW WILL BE OVER THE REGION, AND THE GRADIENT WILL TIGHTEN UP. WINDS WILL BE APPROACHING SMALL CRAFT CRITERIA BY THE AFTERNOON, BUT LOOKS LIKE IT WILL BE OVER SMALL CRAFT CRITERIA FOR WEDNESDAY EVENING. THE GRADIENT WILL SLACKEN AGAIN ON THURSDAY, SO THAT THE WINDS WILL BE BELOW SMALL CRAFT CRITERIA. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...JZ SYNOPSIS...KB SHORT TERM...JL LONG TERM...BA AVIATION...JZ MARINE...JL
Hazardous weather outlook, Nov 13, 3:32 PM EST, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 332 PM EST TUE NOV 13 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 141300- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 332 PM EST TUE NOV 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/APX (ALL LOWERCASE) SMD/JSL
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.